# SDR 96ZZZX5747

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118LL
- Make and model: Bolkms BK117A3
- Aircraft serial: 7097
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: 1179203103
- Condition: Failed
- Location: Lights
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL ELECTRICAL DAMAGE.  POPS CIRCUIT BREAKER.  INSTALLED ONLY 4.9 HRS BEFORE FAILURE.
